# SDR DXTA200808113221

- Difficulty date: August 11, 2008
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 7,500 hours, 4,645 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Fan
- Part number: 26006881201
- Part serial: 5708
- Condition: Seized
- Location: Nr 2 Iru
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AHS 2 C/B POPPED WHILE PREPARING FOR NEXT FLIGHT, A RESET WAS ATTEMPTED AND CB POPPED WITHIN 1 SECOND THE CREW NOTICED AN ELECTRICAL ODOR COMING FROM THE CB PANEL AND FROM AIR VENTS IN GALLEY AREA THE ACFT WAS SHUTDOWN COMPLETELY AND THE ODOR DISSIPATED.  H2 C/B POPPED WHILE PREPARING FOR NEXT FLIGHT A RESET WAS ATTEMPTED AND CB POPPED WITHIN 1 SECOND THE CREW NOTICED AN ELECTRICAL ODOR COMING FROM THE CB PANEL AND FROM AIR VENTS IN GALLEY AREA THE ACFT WAS SHUTDOWN COMPLETELY AND THE ODOR DISSIPATED. GAIN ACCESS, TROUBLESHOT, VERIFIED SQUAWK, ACCESS NR2 IRU COMPARTMENT REMOVED NR2 IRU FOUND FAN TO BE FROZEN ELECTRICALLY. REMOVED AND REPLACED NR2 IRU FAN WITH NEW REPLACEMENT UNIT, IAW MM 34-908. RE-INSTALLED ORIGINAL IRU AND PERFORMED OP CHECK OF NR2 IRU SYS IAW MM 34-909, SYS CHECKS GOOD. RE-INSTALLED ALL FLOOR PANELS AND MATS. 8/12/08.
